# SDR FDEA2019123183323

- Difficulty date: December 28, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: NPB6772
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA1319 LBL105, CENTER WING UPPER PANEL ANGLE TO FUEL TANK HAS   CORROSION (MARKED) REMOVED FASTENERS, REMOVED CORROSION, NDT CHECKED THE MATERIAL LOSS AND   FOUND THE ALL AREAS WERE WITHIN ALLOWABLE LIMITS PER SRM 57-10-01-1A FIG 101,   HOLES WERE ALSO CHECKED WITH NO DEFECTS NOTED, AREA WAS TREATED, PRIMED,   FASTENERS WERE RE-INSTALLED AND VAPOR BARRIER APPLIED.
